# SDR 2021FA0000106

- Difficulty date: April 16, 2021
- Submitted: April 16, 2021
- Operation: General aviation
- Aircraft: N51PR
- Make and model: Gulstm GIV
- Aircraft serial: 16159
- Aircraft time: 9,508 hours, 4,330 cycles
- Engine: Rroyce TAY6118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TAY6118
- Part serial: 16159
- Condition: Flamed Out
- Location: Zone 200
- Part time: 9,508 hours, 4,330 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

AIRCRAFT DEPARTED SOUDA BAY IN ROUTE TO BANGKOK WHEN THE RIGHT ENGINE UNCOMANDED SHUTDOWN. THE CREW FOLOWED THE AFM PROCEDURES AND ATTEMPTED AN AIR START AND WAS UNSUCCESSFUL.THE AIRCRAFT LANDED AT THE INTENDED AIRPORT WITHOUT INCIDENT. THE ENGINE WAS INSPECTED ON WING AND WAS DETERMINED REJECTED BY THE ENGINE MANUFACTURER.
